MAUDE Adverse Event Report: TEOXANE SA RHA 3; HYALURONIC ACID DERMAL FILLER GEL

TEOXANE SA RHA 3; HYALURONIC ACID DERMAL FILLER GEL
Lot Number TP27L-22421IL0
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hypersensitivity/Allergic reaction (1907)
Date of Event 10/11/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Localized allergic reactions that appear within minutes to hours are well-known and documented adverse reactions to hyaluronic acid filler injections.They are immune-mediated reactions related to patient conditions such as allergies to ha, lidocaine, or nickel composing the needle.With medical treatment, symptoms can be fully resolved quickly and without sequelae.In addition, the risk of such reactions is mentioned in the instructions for use of teosyal products.
 
Event or Problem Description
On (b)(6) 2023, the spanish subsidiary notified us of an adverse event.According to the information received, a patient was injected on (b)(6) 2023, with 0.1 ml of teosyal rha 3 in the upper lip.The injection was performed with a needle, using the retrotracing technique.The patient had previously injected another dermal filler in the lips (fillderma kiss) in 2021-2022, without presenting any adverse reactions.On the same day of the injection ((b)(6) 2023), the patient experienced a allergic reaction, hypersentivity type i reaction, in the upper lip, of moderate intensity.One of our local medical advisors immediately contacted the injector.The patient received injection of corticosteroid anti-inflammatory (urbason), and showed an important improvement.Additionally, oral corticosteroids (prednisone, 30 mg) were prescribed once a day for 5 days.Finally, on (b)(6) 2023, we were informed that the patient had fully recovered without any further complications.The complaint was considered closed.

Brand Name
RHA 3
Common Device Name
HYALURONIC ACID DERMAL FILLER GEL
Manufacturer (Section D)
TEOXANE SA
rue de lyon 105
geneva, 1203
SZ  1203
Manufacturer (Section G)
TEOXANE SA
rue de lyon 105
geneva, 1201
SZ   1201
Manufacturer Contact
inés moreno pons
rue de lyon 105
geneva, 1203
SZ   1203
MDR Report Key18090079
Report Number3005975625-2023-00765
Device Sequence Number6669798
Product Code LMH
UDI-Device Identifier07640173230045
UDI-Public07640173230045
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
P170002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/08/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/31/2024
Device Lot NumberTP27L-22421IL0
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/13/2023
Initial Report FDA Received Date11/08/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/31/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age24 YR
Patient SexFemale